Swollen ankle related to alcohol abuse?
my husband is a heavy drinker and i feel his skin colour has a yellow tinge to it (recently). He has suddenly found one of his ankles is swollen and has not damaged it in any way. could this be connected in any way to his alcohol abuse?
- 1 decade agoFavorite Answer
Alcohol abuse can damage just about everything in your body. Check out this link at the Mayo Clinic.Source(s): RN
- 1 decade ago
Unfortunately, jaundice (yellowing of the skin) and peripheral oedema (swollen ankles) are signs of advanced stage Alcoholic Liver Disease (ALD). The ankle swelling is usually bilateral (both legs), though it can start in just one leg initially.
He needs medical attention and soon as it may still be partly reversible, though the best thing he can do in the mean time is stay completely off the alcohol.Source(s): Medical Student who's just finished his exams
- Just MeLv 41 decade ago
As a alcoholic and former poison user. I can completely say the yellowing to his skin (jaundice) is a early sign of liver damage (I had it by 17 yrs old) and swollen ankles off course, alcohol stops blood being pumped around the body right, this can cause lack of oxygen to the foot causing swelling leading to infection gangrene an amputation.
- Anonymous1 decade ago
I'm afraid drinking, also smoking causes a lot of Internal damage.
The swollen ankle is probably caused by bad circulation,
caused by, smoking/drinking.
The "Yellow" color is caused by liver damage, which can only be helped, maybe cured by Stopping now.Source(s): There is only one answer....... You know what that is !!
- How do you think about the answers? You can sign in to vote the answer.
- 4 years ago
Diabetes is among the most common disorders in the world today. Here are a few natural remedies that can be helpful in reducing the sugar levels in a diabetic patient https://tr.im/ANr6l
Despite various researches done and precautions taken, one cannot predict who will suffer from diabetes. Depending on the type and severity, every diabetic patient should be given medications.
- 4 years ago
- Anonymous5 years ago
--->> Tips---> https://trimurl.im/f95/swollen-ankle-related-to-al...